Couldn't find what you looking for?

TRY OUR SEARCH!

My psychiatrist has prescribed me lithium carbonate for depression and generalised anxiety disorder. I really hope that lithium carbonate will work for me in the long run. I am aware that feeling worse, and being extremely fatigued during the day yet not being able to go to sleep are "normal" side effects of lithium carbonate. But I am not sure how much longer I can cope. What do you think? When will these side effects wear off?

Loading...

Your question is very common, and one that I often see repeated on internet message boards, even on this particular board. The problem is that side effects of lithium carbonate and other antidepressants are not the same for any two persons. You might be fine in a couple more weeks, and be really satisfied with lithium carbonate. Or, lithium carbonate might end up not working for you, and the side effects may be there for the long haul. You really need to work with your healthcare provider on this one, I am afraid! Nobody else can truly be of any help to you. I do wish you god luck and hope you will feel better soon.
Reply

Loading...

i have taken lithium carbonate with another mood stablizer for more than 5 years, it works fine with me, just sometimes, it may give me a stomach pain. 

Reply

Loading...